MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (ORIGINAL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (ORIGINAL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pxc141000/04223023, udi (b)(4).Concomitant medical products - patient medications: atorvastatin, prednisone, fish oil, b-12, centrum, lipitor, aspirin, amlodipine besylate, atenolol, allopurinol, and lisinopril.
 
Event or Problem Description
On (b)(6) 2006, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that images revealed the patient has a proximal type i endoleak (date and modality of images is unknown).There is aneurysm sac enlargement reported (amount is unknown).The aortic neck has significantly dialated (approximately 6cm at the renal artery) which has caused the graft to migrate distally 3-4cm.The cause for the type i endoleak is unknown.There was a reintervention on (b)(6) 2020.The physician placed a gore® excluder® aaa aortic extender endoprostheses and two conformable gore® tag® thoracic endoprostheses (pla320400, lot # 21096867, tgu373710, lot #18860135 & tgu373710, lot # 20566674).The physician then snorkeled the lra & sma and periscoped the lra.The end result was successful with no endoleak.The patient tolerated the reintervention procedure.
 
Additional Manufacturer Narrative
Code 213-the review of the manufacturing paperwork verified that these lots met all pre-release specifications.Code 22-the gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak.
 
Additional Manufacturer Narrative
Correction b5.
 
Event or Problem Description
The left renal artery was snorkeled, the right renal artery was periscoped.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (ORIGINAL)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9929309
Report Number2017233-2020-00232
Device Sequence Number2808392
Product Code MIH
UDI-Device Identifier00733132610303
UDI-Public00733132610303
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2009
Device Model NumberPXT281414
Device Catalogue NumberPXT281414
Device Lot Number04415080
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date05/21/2020
08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10/11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient Weight91